# SDR ASOA2013121909663

- Difficulty date: November 28, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 28,439 hours, 25,811 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 925B
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE WARNING AFTER DEPARTURE.  LT AND RT GEAR WERE IN DISAGREEMENT (RED). COMPLIED WITH QRH.  MANUAL GEAR HANDLE WAS PULLED IAW QRH.   EMERGENCY DECLARED.  RETURNED TO DEPARTURE AND LANDED AT 46500 LBS.    R & R MLG PRIORITY VALVE IAW AMM 32-32-15. OPS CHECKED GOOD, NO FAULTS AT THIS TIME. OPS CHECKED GOOD IAW AMM 32-30-00-730-801. ACFT OK FOR SERVICE.
